# SDR DALA2024092409382

- Difficulty date: September 24, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 67,588 hours, 31,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0572868) CORROSION ON FLOOR BEAM STA 328 RBL 12 TO RBL 42 AT PAX CABIN. FLOOR BEAM STA 328 RBL 12 TO RBL 42 AT PAX CABIN WAS REPAIRED B737-800 SRM 53-10-51-2R PROCEDURE 7 REPAIR 7.
